Beginning last night, after turkey and fixings, the veins on the backs of both hands swelled significantly and shockingly when I stood with my arms lowered. They would stop swelling when I raised my arms above shoulder level. When I awoke this morning there seemed to be no problem but the condition returned later in the morning. I’ve never noticed this before.
I’m 58 yrs old, 5 ft 10 in and 200 lbs. I’ve been taking Avalide 150/12.5 for pre-hypertension for 8 months. I exercise six times per week and have done so for years; weights twice each week and spinning/bike four times. Any thoughts, input would be appreciated.
im in first year university and my examinations in london last about 4 to 6 hours each! but a half an hour break in between. i have realized that the vein in my right hand has "popped" out and my hand really hurts. Its been one week and today i got very stressed out when i began to feel the same pain from my hand in my ankle vein in my right leg. does this pain have anything to do with writing? or heart diseases? how can i treat it plz plz plz!!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.